Discussions that mention synthroid

Thyroid Disorders board


((2tired))listen to me girl! That's not true what you just wrote. I read the post that you wrote regarding whether or not hair grows back and I was going to respond and obviously should have.

It is very very likely that many of the people who responded to you are on synthroid or another t4 only med. Very many times with synthroid and other t4 only meds there is increased hair loss, weight gain and retention of hypo symptoms.

I was very distressed about hair loss.... BUT.... it came back even thicker and grows faster than before.

I am on armour thyroid. Ya know there's always a first time but I have NEVER heard of increased hair loss on armour. Armour has both t3 and t4 in it which the body seems to need more than plain t4.

Do a search on this board key words "New England Journal of Medicine Study".... goes into clinical trial of t3/t4 vs t4 only, etc.

Regarding your TSH.... it is certainly NOT normal!!!! Go to [url="http://www.aace.com"]www.aace.com[/url] for the new guidelines regarding TSH. ...and besides that TSH is actually a poor incicator of your thyroid status.... Have you had a free t4 and free t3 done?

Hang in there... don't give up just yet... you do not have to feel like this for the rest of your life... I know what you are going through... It is horrible.
2Tired, I have been on Armour for 7 weeks after years on Levoxyl and Synthroid(bad years). Most of my hypo symtoms are gone or highly improved. I knew by day 2 on Armour that I was finally going to get better. There is hope. LOL IWL
Even on the pathetically low trial dose of Synthroid I was first given, I felt a small improvement in energy.
I have been on several T4 meds and though I had lost half of it, my hair did grow back.

I have been on Armour now for several years...the dose became too low for me so I started shedding hair again. My dose was upped, hopefully enough. I have no doubt the shedding will stop.

Negative thoughts are part of being hypo...I am sure that continued symptoms after many months means one is likely still undermedicated. Hair does have to finish falling out, and new growth hardly shows, so the process is slow, but it occurs.